# SDR AALA20050804

- Difficulty date: December 5, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N7062A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 474
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Jackscrew
- Condition: Overtorqued
- Location: Nr 1 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

JFK - ON TAKEOFF, SLATS WOULD NOT RETRACT.  FOUND RIGHT HAND TORQUE LIMITER AND RIGHT HAND NUMBER 1 SLAT JACK SCREWS OVER TORQUE.  INDICATIONS POPPED.  REPLACED RIGHT HAND NUMBER 1 SLAT JACK SCREW AND RESET RIGHT HAND TORQUE LIMITER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
